The bargaining problem without convexity: extending the egalitarian and Kalai-Smorodinsky solutions

John P. Conley, Simon Wilkie

Research output: Contribution to journalArticleResearchpeer-review

36 Citations (Scopus)

Abstract

We relax the assumption used in axiomatic bargaining theory that the feasible set be convex. Instead we require only that it be 7 comprehensive. We show that on this domain, Kalai's (1977) characterization of the egalitarian solution remains true, as does Kalai and Smorodinsky's (1975) theorem if we use weak Pareto optimality.

Original languageEnglish
Pages (from-to)365-369
Number of pages5
JournalEconomics Letters
Volume36
Issue number4
DOIs
Publication statusPublished - Aug 1991
Externally publishedYes

Cite this